# SDR DALA1163446310

- Difficulty date: November 3, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON FLOORBEAM WEB AT STA 840 RBL 5 WL 305 IN CABIN. L=1.5 SCEPTRE LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.  PERFORMED CATEGORY "B" REPAIR PER SRM 53-00-51 REPAIR 1 (B747-400).  VISUALLY INSPECT THE REPAIR PARTS, UPPER AND LOWER CHORDS AND WEB IN THE REPAIR AREA AS SHOWN IN B747-400 SRM 53-00-51 REPAIR 1, DETAIL III, SECTION E-E AND SECTION F-F.  ON 15NOV11, 41/200 CRACK WAS FOUND ON FLOORBEAM WEB.  PLACE ON MONITOR.
